Wednesday, March 18, 2009

VOMITING AFTER NATURAL SUPPLEMENTS

I felt so nauseous towards the end of yesterday. I had taken the handful of natural supplements I am on for breast cancer and to block estrogen production and receptor sites.

Ever since I got out of hospital, I have not felt like taking the supplements but have persevered, halving the dose on most days. When I was sick last week with the flu, I really did not feel like taking them so stopped for those days.

I took the supplements again for the last 4 days but felt more and more ill each time I took them.

Last night, I vomited which I thought would relieve the nausea but the vomiting carried on for the next 2 hours - not pleasant at all!! I could never be bulimic!!


video

Just because something is natural doesn't mean it is safe or without side effects. I also need to do more research on the interactions of the supplements I am taking - but not sure interactions will even be documented yet.

I am seeing Dr Craig Golding again tomorrow to hear his suggested next step after reviewing my blood and urine results.

I still do not have the results from the breast tissue analysis.

My mammographer called today to see how I was doing and said if it was him, he would give the chemo a skip. If the Her2 is positive, maybe just do the Hercepin.

I also want to see if I can substitute the Tamoxifen with natural alternatives.

I am still undecided about chemo.

video


The supplements I am taking include:
  • DIM + I3C
  • IP6
  • Reduced L-Glutamine
  • Reservatrol
  • Vitamin D3
  • Curcumin + quercetin
  • Co enzyme Q10
  • Melatonin at night - 9mg

LiveHeidi

Loading...